# SDR R61A2022022400162

- Difficulty date: January 27, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 28,146 hours, 21,115 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 170919191001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CENTER FUSELAGE III, FLOOR STRUCTURE, RH SHEAR PANEL CORRODED AT FR87R TO FR88R, RBL 24. REPLACED CFII FLOOR STRUCTURE RH SHEAR PANEL AT FR87 TO FR88, RBL24, WITH NEW IAW SRM 51-42-01.
